School of Mathematics

Search site

Prof John K Truss

Professor of Pure Mathematics
Pure Mathematics

Contact details

Room: Satellite 10.17
Tel: +44 (0)113 3435128
Email: J.K.Truss @ leeds.ac.uk

Useful links

personal webpage

Current postgraduate students

Jacob Hilton (2013)
John Howe (2016)
Anja Komatar (2013)

Publications

Lockett DC, Truss JK Some more notions of homomorphism-homogeneity Discrete Mathematics, 336, 69-79, 2014
DOI:10.1016/j.disc.2014.07.023
View abstract

Abogatma A, Truss JK Countable Homogeneous Lattices Order, 2014
DOI:10.1007/s11083-014-9328-6
View abstract

Lockett DC, Truss JK Homogeneous coloured multipartite graphs European Journal of Combinatorics, 42, 217-242, 2014
DOI:10.1016/j.ejc.2014.06.006
View abstract

Elageili R, Truss JK FINITELY GENERATED FREE HEYTING ALGEBRAS: THE WELL-FOUNDED INITIAL SEGMENT JOURNAL OF SYMBOLIC LOGIC, 77, 1291-1307, 2012
DOI:10.2178/jsl.7704140

Amato D, Evans DM, Truss JK Classification of some countable descendant-homogeneous digraphs Discrete Mathematics, 312, 911-919, 2012
DOI:10.1016/j.disc.2011.10.014
View abstract

Amato D, Truss JK Crown-free highly arc-transitive digraphs FORUM MATHEMATICUM, 24, 161-175, 2012
DOI:10.1515/FORM.2011.055

Lockett DC; Truss JK Generic endomorphisms of homogeneous structuresGROUPS AND MODEL THEORY, 217-237 2012
DOI:10.1090/conm/576/11345

Truss JK, Jenkinson T, Seidel D Countable homogeneous multipartite graphs European Journal of Combinatorics, 2012
DOI:10.1016/j.ejc.2011.04.004

Truss JK, Mwesigye F Classification of finite coloured linear orderings Order, 2012
DOI:10.1007/s11083-010-9178-9

Mwesigye F, Truss JK Classification of Finite Coloured Linear Orderings Order, 28, 387-397, 2011
DOI:10.1007/s11083-010-9178-9
View abstract

Droste M, Truss JK The uncountable cofinality of the automorphism group of the countable universal distributive lattice Demonstratio Mathematica, 44, 473-479, 2011
View abstract

Lovell S, Truss JK Cycle-types in the automorphism groups of countable homogeneous graphs MATH PROC CAMBRIDGE, 151, 23-41, 2011
DOI:10.1017/S0305004111000156

Amato D, Truss JK Some constructions of highly arc-transitive digraphs COMBINATORICA, 31, 257-283, 2011
DOI:10.1007/s00493-011-2523-9

Amato D, Truss JK Descendant-homogeneous digraphs J COMB THEORY A, 118, 403-424, 2011
DOI:10.1016/j.jcta.2010.10.002

Jenkinson T, Truss JK, Seidel D Countable homogeneous multipartite graphs European Journal of Combinatorics, 2011

Mwesigye F, Truss JK Countably categorical coloured linear orders MATH LOGIC QUART, 56, 159-163, 2010
DOI:10.1002/malq.200910005

Mwesigye F, Truss JK Classification of Finite Coloured Linear Orderings Order, 1-11, 2010

Droste M, Truss JK Uncountable cofinalities of automorphism groups of linear and partial orders ALGEBR UNIV, 62, 75-90, 2009
DOI:10.1007/s00012-010-0040-0

Gray R, Truss JK Cycle-free partial orders and ends of graphs MATH PROC CAMBRIDGE, 146, 535-550, 2009
DOI:10.1017/S0305004108002120

Campero-Arena G, Truss JK 1-transitive cyclic orderings J COMB THEORY A, 116, 581-594, 2009
DOI:10.1016/j.jcta.2008.08.006

Sawyer DJ, Truss JK CLASSIFICATION OF A CLASS OF CONTINUOUS MAPS ON THE UNIT INTERVAL Q J MATH, 60, 105-119, 2009
DOI:10.1093/qmath/ham046

Truss JK On the automorphism group of the countable dense circular order FUND MATH, 204, 97-111, 2009
DOI:10.4064/fm204-2-1

Gray R, Truss JK Construction of some countable 1-arc-transitive bipartite graphs DISCRETE MATH, 308, 6392-6405, 2008
DOI:10.1016/j.disc.2007.12.019

de Sousa ST, Truss JK Countable homogeneous coloured partial orders Dissertationes Mathematicae, 3-48, 2008
DOI:10.4064/dm455-0-1
View abstract

Droste M, Gray R, Truss JK Construction of Some Uncountable 2-Arc-Transitive Bipartite Graphs ORDER, 25, 349-357, 2008
DOI:10.1007/s11083-008-9098-0

de Sousa ST, Truss JK Countable homogeneous coloured partial orders DISS MATH, 4-48, 2008

Truss JK On notions of genericity and mutual genericity J SYMBOLIC LOGIC, 72, 755-766, 2007

Morozov AS, Truss JK The categoricity of the group of all computable automorphisms of the rational numbers ALGEBR LOG+, 46, 354-361, 2007

Forster TE, Truss JK Ramsey's Theorem and Konig's Lemma ARCH MATH LOGIC, 46, 37-42, 2007
DOI:10.1007/s00153-006-0025-z

Droste M, Truss JK On representing words in the automorphism group of the random graph J GROUP THEORY, 9, 815-836, 2006
DOI:10.1515/JGT.2006.053

Chicot K, Truss JK The small index property for countable 1-transitive linear orders GLASGOW MATH J, 47, 69-75, 2005
DOI:10.1017/S0017089504002071

Giraudet M, Truss JK Okhuma graphs and coloured chains ORDER, 21, 265-281, 2004
DOI:10.1007/s11083-004-7467-x

Campero-Arena G, Truss JK Countable, 1-transitive, coloured linear orderings I J COMB THEORY A, 105, 1-13, 2004
DOI:10.1016/j.jcta.2003.08.005

Campero-Arena G, Truss JK Countable 1-transitive coloured linear orderings II FUND MATH, 183, 185-213, 2004

Giraudet M, Truss JK Recovering ordered structures from quotients of their automorphism groups J SYMBOLIC LOGIC, 68, 1189-1198, 2003

Truss JK The automorphism group of the random graph: Four conjugates good, three conjugates better Discrete Mathematics, 268, 257-271, 2003
DOI:10.1016/S0012-365X(02)00692-1
View abstract

Truss JK The automorphism group of the random graph: four conjugates good, three conjugates better Discrete Mathematics, 268, 257-271, 2003
DOI:10.1016/S0012-365X(02)00692-1

Mendick GS, Truss JK A notion of rank in set theory without choice ARCH MATH LOGIC, 42, 165-178, 2003
DOI:10.1007/s00153-002-0164-9

Forster TE, Truss JK Non-well-foundness of well-orderable power sets Journal of Symbolic Logic, 68, 879-884, 2003
DOI:10.2178/jsl/1058448446

Truss JK, Giraudet M, Glass AMW Undecidability of automorphism groups Mathematische Zeitschrift, 240, 611-620, 2002
DOI:10.1007/s002090100386

Creed P, Truss JK On quasi-amorphous sets ARCH MATH LOGIC, 40, 581-596, 2001

Morozov AS, Truss JK On computable automorphisms of the rational numbers Journal of Symbolic Logic, 66, 1458-1470, 2001
DOI:10.2307/2695118

Truss JK Elementary properties of cycle-free partial orders and their automorphism groups Order, 18, 359-379, 2001
DOI:10.1023/A:1013987808448

Truss JK, Kuske D Generic automorphisms of the universal partial order Proceedings of the American Mathematical Society, 129, 1939-1948, 2001
DOI:10.1090/S0002-9939-00-05778-6

Droste M, Truss JK Rigid chains admitting many embeddings P AM MATH SOC, 129, 1601-1608, 2001

Truss JK, Creed P On o-amorphous sets Annals of Pure and Applied Logic, 101, 185-226, 2000

Truss JK, Felgner U The independence of the prime ideal theorem from the order-extension principle Journal of Symbolic Logic, 64, 199-215, 1999

Truss JK, Shelah S On distinguishing quotients of symmetric groups Annals of Pure and Applied Logic, 97, 47-83, 1999

Truss JK Betweenness relations and cycle-free partial orders Mathematical Proceedings of the Cambridge Philosophical Society, 119, 631-643, 1996

Truss JK, Gray R Countable locally 2-arc-transitive bipartite graphs European Journal of Combinatorics